# SDR DALA2021022401075

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND TOOL MARKS ON SUPPORT FRAME STA 740 BTW S- 22R AND S-25R AT FWD CARGO COMPARTMENT.  SUPPORT FRAME REPAIRED PER SRM.  (LP 1738177)
